# SDR ASAA2017020519693

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,329 hours, 10,676 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF2112
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,934 hours, 8,676 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START OF NR 1 ENGINE, NO N1 OR N2 ROTATION AFTER START SWITCH TO GROUND.  START VALVE OPEN LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED GROUND MOTORD. NO ROTATION. REMOVED CLAMPS IAW AMM 80-11-01. 62111. REMOVED AND REPLACED THE STARTER ASSEMBLY IAW AMM F80-11-01/401. OPS CHECKED GOOD. NO LEAKS NOTED.
